Authors: Cvetković, Dragoš
Simić, Slobodan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Towards a spectral theory of graphs based on the signless Laplacian, III
Journal: Applicable Analysis and Discrete Mathematics
Volume: 4
Issue: 1
First page: 156
Last page: 166
Issue Date: 1-Apr-2010
Rank: M22
ISSN: 1452-8630
DOI: 10.2298/AADM1000001C
Abstract: 
This part of our work further extends our project of building a new spectral theory of graphs (based on the signless Laplacian) by some results on graph angles, by several comments and by a short survey of recent results.
Keywords: Adjacency matrix | Graph spectra | Graph theory | Laplacian | Signless laplacian
Publisher: School of Electrical Engineering, University of Belgrade
Project: Serbian Ministry of Science and Technological Development, grant 144015G

Show full item record

SCOPUSTM   
Citations

141
checked on Jul 14, 2024

Page view(s)

29
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.